# SDR REXA2016011900135

- Difficulty date: January 19, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N8907A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7907
- Aircraft time: 24,868 hours, 21,936 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATHTUB FITTING AT FS 461.0 & OTBD OF RBL 9 IS CRACKED.  REMOVED FITTING, LOCATED & INSTALLED NEW FITTING IAW SRM 51-40-11, 51-42-06 & 53-41-43.
